# SDR 98ZZZX3716

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Assy
- Part number: 411109008
- Condition: Malfunctioned
- Location: Gas Producer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO GET CORRECT FLOW WHICH RESULTED IN ENGINE LOW POWER WITH HIGH EGT.  -08 WEFA NEEDS TO BE BETWEEN 3.592 AND 3.600.  WEFA FOR DISCREPANT UNIT IS 3.692 WHICH IS TOO HIGH FOR FLEET.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
